# SDR UIEA2022073000789

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF FUEL LEAK AROUND ELECTRICAL WIRING CTR AUX FUEL QTY (M1934) LOCATED BETWEEN WBL 121 AND WBL 97.9566 AT REAR SPAR OF LH WING( JAM NUT WAS TIGHTENED AND SEALANT WAS APPLIED AND CHEKED FOR LEAKS. TEST SATISFACTORY IAW AMM 28-41-04-404-028-002 )
